# SDR HALA2015070900134

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 20,486 hours, 19,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS IN FWD GALLEY FLASHING ON DESCENT AND TAXI INTO GATE.  DID SHAKE TEST FROM B1-4 EMERGENCY LT ARM & CHECKED CIRCUIT BREAKERS TO ALL CONNECTION POINTS BETWEEN UP TILL R5-4102A.  REPLACED RELAY R2-5133 & EMERGENCY LIGHT SWITCH.  REPLACED POWER SUPPLY AS A PRECAUTION IAW AMM 33-51-03.  OPS TEST OF EMERGENCY LIGHTING SYSTEM OK IAW AMM 33-51-00.  MOVING ACFT CKS OK;  NO DEFECT NOTED, OK FOR SERVICE.
